Illinois Journal of Mathematics

The hereditary Dcnford-Pettis property on $C(K,E)$

Pilar Cembranos

Full-text: Open access

Article information

Source
Illinois J. Math. Volume 31, Issue 3 (1987), 365-373.

Dates
First available: 20 October 2009

Permanent link to this document
http://projecteuclid.org/euclid.ijm/1256069289

Mathematical Reviews number (MathSciNet)
MR892175

Zentralblatt MATH identifier
0618.46042

Subjects
Primary: 46B20: Geometry and structure of normed linear spaces
Secondary: 46E40: Spaces of vector- and operator-valued functions

Citation

Cembranos, Pilar. The hereditary Dcnford-Pettis property on $C(K,E)$. Illinois Journal of Mathematics 31 (1987), no. 3, 365--373. http://projecteuclid.org/euclid.ijm/1256069289.


Export citation